# SDR DHLA200700072

- Difficulty date: November 30, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,763 hours, 30,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RE INSTALL EMERG EXIT LIGHT.  REINSTALLED COCKPIT EMERGENCY LIGHT ASSY OVER DOOR PER MM 33-50-71, OPS CKS GOOD.
